Jump to content
CrazyBoards.org

what to do when.....


Recommended Posts

when manic...(ummmm...like right now?) I can't sit down, and want to scratch my skin off. (In order to get out of it.)

What can I do? I've taken meds...abilify - even a left over vistaril - but I don't want to sleep - I just want to be able to sit down for pete's sake!!

Is there anything anyone does without taking a pill?

Thanks for any help!!

xoxo

Cyd

post-742-1150248329.jpg

Link to comment
Share on other sites

What can I do? I've taken meds...abilify - even a left over vistaril

you should call your doctor asap re: that wanting to crawl out of your own skin thing, especially if it happened more so after you took abilify. i can't be sure know (this is hearsay from a fellow bipolah) but i think that's a serious side effect with abilify, so make sure you tell your psydoc.

other than that, if you can't sit still, go for a swim in the lap pool (if available) or take a long shower or relaxing bath. if you have tons of energy, burn it out at the gym or run through the woods, hug trees, that kind of thing. throughout: remember to breathe, noisily if you have to.

Link to comment
Share on other sites

Hi...this may be coming at you a little late, but Zotl has a very good point...yes! Call your pdoc because this need to crawl out of your skin feeling could very well be related to the Abilify. My dad just went through something very similar with Abilify and his doc pulled him off it, put him on something to calm him and he got much better...I'm not saying that's it, but it's worth checking with your doctor.

As for manic energy in general, I go for a walk. If I'm bad, I go for a drive and do not recommend this. Walking=good. Or have someone drive you somewhere where you can walk around like the mall or a park or even the grocery store...I've done this...walked around the grocery store in the middle of the night with a friend to just take that manic edge off. Sounds goofy, but hey...

Good luck,

~Cat

Link to comment
Share on other sites

I know how you feel.

I go walking. Put on my mp3 thing and go walk a 3.5 mile route.

Lamictal can make me restless, a tad itchy and oversensitive to pressures of shoes and clothing. It was worse during the first few months but eased off. It occurs occasionally, for no reason I can figure out. Ususally it is worst in the evening.

Do call your Pdoc. All this can quite likely be a manic/hypo manic symptoms breaking thru the meds. Your doc needs to know this so he can either adjust current meds, or give you something temporarily to ease you thru it. ( I learned this the hard way).

a.m.

Link to comment
Share on other sites

Thanks guys...your advice is very appreciated. The exercise is MUCH needed - a good place to start. I called pdoc. He told me to drop to once/day for abilify to start. Since I just went up on the topamax I also asked him about dropping 1 lamactil pill - he said go ahead and try that too. Less meds - hey, I don't mind it one bit - let's hope it doesn't backfire. But - it can always go back into the cockatiel.

Thanks again - I always appriciate your answers to my questions!

xoxo

Cyd

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...